# SDR CA031127013

- Difficulty date: November 26, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 03118H2899
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) CAPT'S SIDE WINDOW SHATTERED AT FL240.  AIRCRAFT FERRIED.  WINDOW REPLACED, AIRCRAFT RETURNED TO SERVICE.
